Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Why does the arm become heavy and uncomfortable after eating?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 336 Questions
hi, i am 26 years old, 6ft tall, and about 93kg. i have no previous medical problems. the past couple of days after eating my right arm has become extremely uncomfortable and 'heavy'. should this be of something to worry about? i have a varied diet but must admit it is not the healthiest. i feel i am overweight at the moment as as of tomorrow will start a more healthy regime.
Posted Tue, 8 May 2012 in Liver and Gall Bladder
Answered by Dr. Deepak Anvekar 25 minutes later

Thanks for your query,

From the description, it seems that you might be having liver or gall bladder conditions , which might include hepatitis or cholecystitis.

Such conditions are associated with Right abdominal discomfort and pain radiating to the right arm or shoulder.

For a proper diagnosis, tests including liver function tests and a liver ultrasound might be helpful.

Changing to a healthy low fat diet and regular physical workout to lose weight (about 10 kgs) might be helpful to reduce your symptoms.

I hope this helps.

I will be available for any follow up questions that you might be having.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor